# SDR CA951116017

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Part number: UL29500
- Condition: Bearing Worn
- Location: Access Gearbox
- Component: Rroyce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE DOING SCHEDULED MAINTENANCE BRONZE METAL CONTAMINATION WAS FOUND IN THE SCAVENGE OIL FILTER. INSPECTION REVEALED THE INNER BEARING ON THE RADIAL DRIVE SHAFT, IN THE ACCESSORY GEARBOX, HAD EXCESSIVE PLAY DUE TO WEAR OF THE BRONZE BEARING CAGE. THE RADIAL DRIVE SHAFT AND THE INNER BEARING WERE REPLACED.
